Periodica Mathematica Hungarica

, Volume 31, Issue 2, pp 165–166 | Cite as

Research problem

  • L. Fejes Tóth
Article

References

  1. [1]
    L. Fejes Tóth, Minkowskian distribution of discs,Proc. Amer. Math. Soc. 16 (1965), 999–1004.Google Scholar
  2. [2]
    L. Fejes Tóth, Minkowskian circle-aggregates,Math. Ann. 171 (1967), 97–103.Google Scholar
  3. [3]
    M. N. Bleicher andJ. M. Osborn, Minkowskian distribution of congruent discs,Acta Math. Acad. Sci. Hungar. 18 (1967), 5–17.Google Scholar
  4. [4]
    J. Molnár, Aggregati di cerchi di Minkowski,Ann. Mat. Pura Appl. (4)71 (1966) 101–108.Google Scholar
  5. [5]
    J. Molnár, On the λ-system of circles,Acta Math. Acad. Sci. Hungar. 18 (1967), 405–410.Google Scholar
  6. [6]
    A. Florian, Zur Geometrie der Kreislagerungen,Acta Math. Acad. Sci. Hungar. 18 (1967), 341–358.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • L. Fejes Tóth
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations